Alert archive / California / Tornado Warnings in 2010

Tornado Warning 4, NWS San Diego, CA

January 19, 2010San Diego County, California

NWS San Diego, CA issued this tornado warning at Jan 19, 2010, 2:35 PM PST for San Diego County, California. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 19, 2010, 2:35 PM PST (22:35 UTC)
Expired
Jan 19, 2010, 3:15 PM PST
In force
40 min
Issued by
NWS San Diego, CA
Area
Storm-based polygon

County San Diego County, CA

The radar

The San Diego radar (KNKX), 23 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 19, 2:50 PM PSTTSTM WND GST 504 E Lakeside, CA*** 1 FATAL, 1 INJ *** SEVERAL WEATHER STATIONS ALONG THE SAN DIEGO COAST AND IN THE VALLEYS REPORTED WIND GUSTS IN EXCESS OF 50 MPH WITH THE PASSAGE OF A NARROW BAND OF CONVECTION. NUMEROUS REPORTS OF TREE DAMAGE WERE RECEIVED. A 58 YEAR OLD FEMALE WAS KILLED
Jan 19, 2:50 PM PSTTSTM WND GST 595 Se Lemon Grove, CAA PEAK WIND GUST OF 59 MPH WAS MEASURED BY THE SAN MIGUEL RAWS.
Jan 19, 2:50 PM PSTNON-TSTM WND GST 504 E Lakeside, CA*** 1 FATAL *** SEVERAL WEATHER STATIONS ALONG THE SAN DIEGO COAST AND IN THE VALLEYS REPORTED WIND GUSTS IN EXCESS OF 50 MPH WITH THE PASSAGE OF A NARROW BAND OF CONVECTION. NUMEROUS REPORTS OF TREE DAMAGE WERE RECEIVED. ONE WOMAN WAS REPORTEDLY KILLED WHEN A

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 10.6 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2010-01-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2010-01-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
989 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

339 
WFUS56 KSGX 192235
TORSGX
CAC073-192315-
/O.NEW.KSGX.TO.W.0004.100119T2235Z-100119T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
235 PM PST TUE JAN 19 2010

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL SAN DIEGO COUNTY IN SOUTHWEST CALIFORNIA...
  THIS INCLUDES THE CITIES OF...SAN DIEGO...NATIONAL CITY...LEMON
  GROVE...LA MESA...IMPERIAL BEACH...EL CAJON...CORONADO...CHULA
  VISTA...

* UNTIL 315 PM PST

* AT 226 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO BETWEEN 
ESCONDIDO AND IMPERIAL BEACH. THE STORMS WILL BE CAPABLE OF 
PRODUCING HAIL TO NEAR 1 INCH IN DIAMETER AND GUSTY WINDS TO NEAR 60 
MPH. THE STORMS WERE MOVING NORTHEAST AT ABOUT 30 MPH. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3267 11716 3268 11724 3283 11727 3304 11685
      3257 11667 3253 11712
TIME...MOT...LOC 2230Z 234DEG 49KT 3284 11706

$$

SMALL
2 follow-up statements
152 
WWUS56 KSGX 192309
SVSSGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
309 PM PST TUE JAN 19 2010

CAC073-192315-
/O.CON.KSGX.TO.W.0004.000000T0000Z-100119T2315Z/
SAN DIEGO CA-
309 PM PST TUE JAN 19 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM PST FOR SOUTH
CENTRAL SAN DIEGO COUNTY...

AT 306 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
TORNADOES...1 INCH DIAMETER HAIL...AND GUSTY WINDS TO 60 MPH.. THE 
STORMS WERE BETWEEN IMPERIAL BEACH...CARLSBAD...RAMONA...AND 
DULZURA... MOVING NORTHEAST AT ABOUT 30 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3267 11716 3268 11724 3283 11727 3304 11685
      3257 11667 3253 11712
TIME...MOT...LOC 2259Z 234DEG 49KT 3307 11668

$$

SMALL
965 
WWUS56 KSGX 192312
SVSSGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
312 PM PST TUE JAN 19 2010

CAC073-192321-
/O.EXP.KSGX.TO.W.0004.000000T0000Z-100119T2315Z/
SAN DIEGO CA-
312 PM PST TUE JAN 19 2010

...THE TORNADO WARNING FOR SOUTH CENTRAL SAN DIEGO COUNTY WILL BE 
ALLOWED TO EXPIRE AT 315 PM PST...

LAT...LON 3267 11716 3268 11724 3283 11727 3304 11685
      3257 11667 3253 11712
TIME...MOT...LOC 2311Z 234DEG 49KT 3317 11651

$$

SMALL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this tornado warning went out at Jan 19, 2:30 PM PST, 5 minutes earlier.

Area forecast discussion, Jan 19, 2:30 PM PST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
230 PM PST TUE JAN 19 2010

.SYNOPSIS...A SERIES OF PACIFIC STORMS WILL BRING PERIODS OF STRONG
GUSTY WINDS...HEAVY PRECIPITATION...AND HIGH SURF THIS WEEK. THE
CURRENT STORM WILL MOVE THROUGH THIS AFTERNOON AND EARLY EVENING
WITH THUNDERSTORMS. ANOTHER STORM WEDNESDAY AFTERNOON AND EVENING
AND YET ANOTHER THURSDAY INTO FRIDAY. DRY AND WARMER LATE SATURDAY
THROUGH EARLY MONDAY UNDER HIGH PRESSURE.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

.SHORT TERM (REMAINDER OF TODAY-FRIDAY)...A COLD FRONT WAS MOVING IN
FROM THE NW EARLY THIS AFTERNOON WITH SHOWERS AND THUNDERSTORMS.
THERE WERE ALSO ISOLATED WATERSPOUTS AND TORNADOES IN ORANGE COUNTY.
AIRCRAFT SOUNDINGS SHOWED INCREASING WLY WINDS ALOFT.

A LITTLE WARM ADVECTION AHEAD OF THE APPROACHING COLD FRONT HAS
LIFTED THE SNOW LEVELS...BUT THEY WILL LOWER TO ABOUT 5500-6000 FT
AS THE FRONT MOVES THROUGH THIS AFTERNOON. IN GENERAL...THE SYSTEM
TODAY WILL NOT BE QUITE AS STRONG AS YESTERDAY BUT IT IS COLDER WITH
MORE INSTABILITY. RAINFALL TOTALS SHOULD RANGE FROM ABOUT AN INCH IN
THE COASTAL AND VALLEY AREAS AND TWO INCHES ON THE COASTAL MOUNTAIN
SLOPES. HOWEVER...COLDER AIR ALOFT WILL CAUSE CONVECTIVE SHOWERS
WITH AND BEHIND THE FRONT THAT WILL RESULT IN MORE VARIABLE RAINFALL
TOTALS. LOCAL SNOW ACCUMULATIONS AT THE HIGHER ELEVATIONS OF THE SAN
BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS WILL RANGE FROM 6 TO 12
INCHES. THERE WILL ALSO BE A THREAT OF THUNDERSTORMS. RAIN RATES OF
CLOSE TO AN INCH PER HOUR ARE LIKELY WITH THE FRONT OR IN
THUNDERSTORMS. THERE IS ALSO A POSSIBILTY OF WATERSPOUTS...FUNNEL
CLOUDS OR AN ISOLATED TORNADO.

THE THIRD IN THE SERIES OF STORMS IS EXPECTED WEDNESDAY AFTERNOON
AND EARLY EVENING. THERE WILL BARELY BE A BREAK BEFORE THE NEXT
STRONGEST AND COLDEST IN THE SERIES OF STORMS IS EXPECTED THURSDAY
INTO FRIDAY. THE SHOWERS SHOULD TAPER OFF DURING THE DAY FRIDAY.
WIDESPREAD STRONG AND POSSIBLY DAMAGING WINDS THURSDAY. NUMEROUS
HEAVY SHOWERS AND SCATTERED THUNDERSTORMS AND STRONG UPSLOPE FLOW
WILL CAUSE LARGE PRECIP ACCUMULATIONS INTO FRIDAY. THE SNOW LEVEL
WILL INITIALLY INCREASE IN WARM ADVECTION AHEAD OF THESE SYSTEMS AND
THEN EVENTUALLY LOWER TO NEAR 4500 FT BY FRIDAY. THE PATTERN FOR
THURSDAY WILL BE FAVORABLE FOR WATERSPOUTS AND ISOLATED TORNADOES IN
THE COASTAL AND VALLEY AREAS.

&&

.LONG TERM (SATURDAY-TUESDAY)...DRY NW FLOW SATURDAY AND RIDGING
SUNDAY WILL BRING FAIR AND WARMER WEATHER. ANOTHER WEAK STORM WILL
BRING MORE CLOUDS AND COOLING WITH A CHANCE OF PRECIP LATE MONDAY
INTO TUESDAY.

&&

.HYDROLOGY...THE PRECIPITATION THIS WEEK HAS THE POTENTIAL TO
GENERATE RAINFALL OF 4 TO 8 INCHES NEAR THE COAST WITH 15 TO LOCALLY
25 INCHES ON THE COASTAL MOUNTAIN SLOPES...WITH HIGHEST TOTALS ON
SOUTH AND SOUTHWEST FACING SLOPES OF THE SAN BERNARDINO COUNTY
MOUNTAINS. AT HIGHER ELEVATIONS IN THE SAN BERNARDINO AND RIVERSIDE
COUNTY MOUNTAINS...MOSTLY ABOVE 7000 FEET...2 TO 4 FEET OF SNOWFALL
IS POSSIBLE.

&&

.AVIATION...
192030Z...SIMILAR WEATHER PATTERN TODAY AS YESTERDAY. A STRONG COLD
FRONT CURRENTLY CROSSING OVER SANTA CATALINA AND SAN CLEMENTE
ISLANDS...MOVING RAPIDLY SOUTHEAST AT +40 KNOTS. EXTRAPOLATION HAS
COLD FRONT MOVING ACROSS KONT AND KSNA AROUND 2100 UTC...ACROSS
KCRQ/KSAN AROUND 2300 UTC...AND PUSHING EAST OF MOUNTAINS BY 20/0300
UTC. MERGING BROKEN-OVERCAST CLOUD LAYERS FROM FL015 THROUGH FL300
SPREADING AHEAD OF THE FRONT. THUNDERSTORMS OCCURRING ALONG AND JUST
BEHIND THE FRONT. FOLLOWING FRONT...CLOUD LAYER BECOMING
BROKEN-SCATTERED FL020-FL100 AND FREEZING LEVEL LOWERING TO
FL055-060. MOUNTAINS MOSTLY OBSCURED THROUGH NEXT 24 HOURS OUT
PERIOD DUE TO MOIST UPSLOPE FLOW. S TO SW WINDS 20 TO 35 KT BELOW
FL100...SW 45-65 KT IN THE FL100-FL200 LAYER...AND W 100-165 KT IN
THE FL250-FL400 LAYER BY 2000 UTC. JET STREAM WINDS WILL CONTINUE
STRONG THROUGH TONIGHT...WHILE BELOW FL200 WINDS WILL SHIFT TO W AND
DIMINISH BY ABOUT HALF AFTER 20/0300 UTC. EXPECT A REPEAT OF ABOVE
SCENARIO AFTER 20/1800 UTC WHEN NEXT FRONTAL WAVE APPROACHES.

&&

.MARINE...
192030Z...LARGE WESTERLY SWELL HAS BUILT TO 12 FEET INSIDE OF THE
ISLANDS AND TO 20 FT OUTSIDE OF THE ISLANDS. SIMILAR TO SLIGHTLY
HIGHER HEIGHTS EXPECTED THROUGH THURSDAY THEN SLOWLY SUBSIDING TO
BELOW 10 FEET BY SUNDAY MORNING. SERIES OF STRONG COLD FRONTS
ACCOMPANIED BY GALE OR NEAR GALE FORCE WINDS MOVING THROUGH ABOUT
EVERY 24 HOURS THROUGH AT LEAST THURSDAY WILL GENERATE SHORT PERIOD
SOUTHERLY SWELL AT NEAR RIGHT ANGLES TO THE MAIN SWELL AND RESULT IN
VERY ROUGH SEAS AT TIMES...ALONG WITH POOR FORM FOR SURFING. SMALL
CRAFT ADVISORIES FOR HAZARDOUS SEAS HAVE BEEN EXTENDED THROUGH
SUNDAY MORNING. MAY HAVE TO UPGRADE THIS TO GALE WARNING
WEDNESDAY AND THURSDAY TO COVER SUSTAINED WINDS NEAR 35 KT AND GUSTS
OVER 40 KTS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

WIND ADVISORY TO 4 PM PST WEDNESDAY FOR APPLE AND LUCERNE
VALLEYS-ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY
MOUNTAINS-SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND
EMPIRE-SANTA ANA MOUNTAINS AND FOOTHILLS.

HIGH SURF ADVISORY TO 10 AM PST SUNDAY FOR ORANGE COUNTY COASTAL
AREAS-SAN DIEGO COUNTY COASTAL AREAS.

FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR ORANGE COUNTY COASTAL
AREAS-SAN BERNARDINO COUNTY MOUNTAINS-SAN BERNARDINO AND RIVERSIDE
COUNTY VALLEYS-THE INLAND EMPIRE-SANTA ANA MOUNTAINS AND FOOTHILLS.

WINTER STORM WARNING TO 6 PM PST THURSDAY FOR SAN BERNARDINO COUNTY
MOUNTAINS.

WINTER STORM WARNING TO 8 PM PST THURSDAY FOR RIVERSIDE COUNTY
MOUNTAINS.

FLASH FLOOD WATCH THROUGH THIS EVENING FOR RIVERSIDE COUNTY
MOUNTAINS-SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY
MOUNTAINS-SAN DIEGO COUNTY VALLEYS.

WIND ADVISORY TO 6 PM PST WEDNESDAY FOR RIVERSIDE COUNTY
MOUNTAINS-SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY
MOUNTAINS-SAN DIEGO COUNTY VALLEYS.

SMALL CRAFT ADVISORY UNTIL 10 AM PST SUNDAY FOR COASTAL WATERS
FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM-WATERS FROM
SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT
INCLUDING SAN CLEMENTE ISLAND.

&&

PUBLIC...ATKIN
AVIATION/MARINE...BALFOUR
Hazardous weather outlook, Jan 19, 6:40 AM PST, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
640 AM PST TUE JAN 19 2010

CAZ042-CAZ043-048-050-055>058-060>062-PZZ750-PZZ775-200000-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
640 AM PST TUE JAN 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT APPROACHING FROM THE NORTHWEST WILL BRING RAIN...HEAVY
AT TIMES...LOCAL STRONG GUSTY WINDS AND SNOW AT THE HIGHER
ELEVATIONS TODAY. THERE COULD ALSO BE THUNDERSTORMS WITH SMALL HAIL
AND DEADLY LIGHTNING.

WINTER STORM WARNINGS...WIND ADVISORIES...HIGH SURF ADVISORIES AND
FLASH FLOOD WATCHES ARE IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SERIES OF POWERFUL WINTER STORMS WILL AFFECT SOUTHERN CALIFORNIA
THIS WEEK. EACH SYSTEM WILL BRING MODERATE TO HEAVY RAIN...STRONG
WINDS...AND HEAVY MOUNTAIN SNOW ABOVE 6000 FEET. OTHER HAZARDS
INCLUDE FLASH FLOODING...HIGH SURF AND BEACH EROSION.

.SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS
REQUESTED.

ATKIN

In the hours before

Local storm report, Jan 19, 2:19 PM PST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
219 PM PST TUE JAN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND GST     NEWPORT BEACH           33.61N 117.91W
01/19/2010  M93.00 MPH       PZZ655             CA   FIRE DEPT/RESCUE

            93 MPH GUST 1230 PM MEASURED BY LIFEGUARDS AT NEWPORT
            BEACH PIER. ALSO MEASURED GUSTS TO 72 AND 73 MPH.

0145 PM     TORNADO          HUNTINGTON BEACH        33.69N 118.01W
01/19/2010                   ORANGE             CA   EMERGENCY MNGR

            PROBABLE TORNADO IN HUNTINGTON BEACH. BOATS UPLIFTED AND
            DAMAGED IN THE HB HARBOR. DAMAGE TO BUILDING IN AREAS.
            CAR FLIPPED 16400 PCH.

0145 PM     TSTM WND DMG     COSTA MESA              33.67N 117.91W
01/19/2010                   ORANGE             CA   EMERGENCY MNGR

            DAMAGE TO MOBILE HOMES REPORTED BY ORANGE COUNTY
            EMERGENCY MANAGEMENT

0145 PM     TSTM WND DMG     SEAL BEACH              33.76N 118.08W
01/19/2010                   ORANGE             CA   EMERGENCY MNGR

            WIND DAMAGE TO BUILDINGS REPORTED IN SEAL BEACH BY ORANGE
            COUNTY EMERGENCY MANAGEMENT.

&&

PURPURA

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 4:00 PM PSTFlash Flood WarningSGXSan Diego60 min
Jan 18, 5:34 PM PSTAreal Flood AdvisorySGXSan Diego86 min
Jan 19, 3:20 AM PSTWinter Storm WarningSGXRiverside, San Bernardino15 hr
Jan 19, 3:29 AM PSTWind AdvisorySGXOrange, Riverside, San Bernardino, San Diego15 hr
Jan 19, 3:42 AM PSTFlash Flood WatchSGXOrange, Riverside, San Bernardino, San Diego14 hr
Jan 19, 12:45 PM PSTTornado WarningSGXOrange45 min
Jan 19, 1:28 PM PSTTornado WarningSGXOrange22 min
Jan 19, 1:42 PM PSTSpecial Marine WarningSGX61 min
Jan 19, 1:54 PM PSTTornado WarningSGXOrange, San Diego36 min
Jan 19, 2:00 PM PSTSevere Thunderstorm WarningSGXRiverside, San Bernardino45 min
Jan 19, 2:24 PM PSTSevere Thunderstorm WarningSGXOrange, Riverside, San Diego51 min

Nearby

Tornado Warnings in California, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.